# SDR 97ZZZX4852

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N459DF
- Make and model: Frchld SA227DC
- Aircraft serial: DC803M
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Leaking
- Location: Rt Eng Hyd
- Component: Vickers, MX534590C
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HYDRAULIC LEAK RT ENGINE.  MECHANIC FOUND RT ENGINE HYDRAULIC PUMP LEAKING AT AFT END OF CASE.  PUMP REMOVAL REVEALED THREE OF FOUR VALVE PLATE AND CONTROLS SUBASSEMBLY MOUNTING SCREWS SHEARED CAUSING LEAKAGE.
